Search the Community
Showing results for tags 'escitalopram 10mg'.
Found 3 results
Hi to all users, Its been 3 full months after my last dose of Venlafaxine. In 2018 I've been on 10mg of Escitalopram for five months then switched on Venlafaxine for another six months. I started Venlafaxin with 37mg and came up to 150mg per day XR. On January 2019 wanted to get rid of the drug since i feel that not needed anymore. Jumped from 150mg-0mg in one month (I know it was too fast, but those days i felt very good and confident, hence rapidly tapering the dosage). The first month of withdrawal, I had severe psychical symptoms, like tiredness, headache, heart racing, anxiety. After these symptoms somehow subside, starting from the month 2 till today (now I am at 3 full months after my last Venlafaxine dose) I have constant headache (don' know how to describe, its not a regular headache, but something like head/nervous system tension) and decent anxiety. My waves and windows are very recognizable, since I have periods when I feel very anxious, depressive, sensitive to sounds, feel nausea etc. and there are days when I feel better (not by much but noticeably more relaxed, with more emotions and not so severe headache/tension). Want to hear from other users who pass through these similar symptoms with constant headache and anxiety which persist of days and weeks now, if some supplements can make the situation more manageable. Hope the day when we heal will come soon... Thanks
I had been taking lexapro 10mg for a year and a half - I noticed that I gained a significant amount of weight in this time. My appetite was crazy and my hunger pains were REAL! Last summer I tried to switch to Welbutrin (?) and I had an “outer-body” like experience so I quickly went back to lexapro..side note i switched because I had zero sex drive. So now fast forward to current day I started to taper off lexapro because I wanted to give myself a shot at no medication. I take Xanax every night to “quiet my mind” and occasionally during the day when I feel like my heart is beating out of my chest. I have a 4 year old who needs me to be the best version of myself but I just feel like anything but that. Two weeks ago I was taking a half pill every day, last week it reduced to a half of pill every other day...and now this week it’s day 3 with nothing. I’m experiencing major fatigue, light headed at times — where my equilibrium is off, fits of anger, zero patiences, and just very “blah” for lack of better words. I need some guidance somebody to cheer me on, I don’t know...Just feeling really crummy
Hello, my fellow men and women in this important battle. I'm 25, I live in Luxembourg and I've chosen to call myself EtaCarinae because that's a name that has always stuck with me. I'm fascinated by astronomy, astrophysics, space stuff. I was diagnosed with major depressive disorder at 16, but a recent diagnosis by a reputable service in the field has found that I am on the autistic spectrum. I have Asberger's syndrome, a "mild" form of autism. Sometimes, when my meltdowns get really bad, I may get suicidal if I don't have anyone to talk to, but my symptoms are not caused by depression, but rather by my autism. Anyway, this is the second time I'm weaning off escitalopram 10mg. First time was when I was 18, I had been on 10mg for 2 years during ambulatory therapy with a children's psychiatrist, and he advised me to halve the dose, to take 5mg daily for two weeks, then quit altogether. I, being the stubborn young man I am, decided to speed that up by a factor of two, so I took 5mg for a week, then I quit. This... worked really well for me. I experienced very mild withdrawal symptoms, all I can really remember is a feeling of derealization and some transient vertigo, all of which resolved within a week. This time, I admitted myself to a psych ward after two days of intense suicidal ideation (the exact context isn't really important, but I'll say my family played a role to put me into that situation), where I was put back on escitalopram 10mg. That was on new year's eve, and now, 3 months later, I've decided to throw out the pills again, as they never made me even feel any better. I plan on doing the 50% taper again (as a matter of fact, I've started my taper today), and I plan to alleviate any withdrawal symptoms with CBD oil (10%), which seems to take effect very quickly. I'm very aware that I can count myself lucky for being someone who can come off these meds without any large problems.